# SDR SWIA20240109217

- Difficulty date: December 17, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 19,946 hours, 11,712 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L/H FLOOR BEAM CORRODED APPROX. 2.5 INCHES OF FRAME 84 AT SEAT TRACK AND OUTBOARD FLANGE   (C-CHECK RO 1/7/2024)   	PERFORMED PERMANENT DOUBLER REPAIR ON LH INBD FLOOR BEAM SEAT TRACK AT FR 84-85. REF. ETD2023-170-032099. SEE CONTINUE CARD FOR FURTHER WORK PERFORNED.  WEIGHED REPAIR PARTS FOR LH INBD FLOOR BEAM SEAT TRACK FR 84-85 PERMANENT REPAIR. MEASURED 156.1 GRAMS. REF. GMM CH. 3 SEC. 12, 1.1.3. THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE OF ACFT.
